Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

2 yr old started with Croup, advised liquid steroid, no fevers, sleeping all time. Worried ?

My two year old started with Croup on Sunday but had no fever, by Monday early day he wouldn t eat and barely drank anything. I took him back to the doctor on Teusday and they said it was a cold which was flaring up his Asthma and gave him a liquid steriod and told me to continue his breathing treatments every four hours. He doesn t have a fever but since yesterday afternoon all he is doing is sleeping all the time. Should I take him back to his doctor ?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Its better to take him back to the doctor.

It might because he din`t drink or eat anything- he must be tired and sleepy.
If he has been prescribed some anti-histamines like Benadryl too- he must be drowsy because of that.
Hope his breathing difficulty is better now.

But its better to see your Doctor again, get him examined fully and do accordingly.
Wish your son a speedy recovery.
Answered: Sun, 10 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor